AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Balwant Singh Thakur , Rajshree Dewangan , Mihai Postolache
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2015, Vol.2015 (1), pp.1-14Springer
Abstract:In this study, we introduce a three step iteration process and prove a convergence result for a countable family of pseudocontractive mappings. Our results improve and generalize most of the results that have been proved for this important class of nonlinear mappings.
Author:Balwant Singh Thakur , Rajshree Dewangan , Mihai Postolache
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2015, Vol.2015 (1), pp.1-14Springer
Abstract:In this study, we introduce a three step iteration process and prove a convergence result for a countable family of pseudocontractive mappings. Our results improve and generalize most of the results that have been proved for this important class of nonlinear mappings.
Author:Balwant Singh Thakur , Dipti Thakur , Mihai Postolache
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2015, Vol.2015 (1), pp.1-11Springer
Abstract:In this paper, using the modified hybrid Picard-Mann iteration process, we establish Δ-convergence and strong convergence theorems for total asymptotically nonexpansive mappings on a ...
Author:Balwant Singh Thakur , Rajshree Dewangan , Mihai Postolache
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2014, Vol.2014 (1), pp.1-15Springer
Abstract:In this paper, a modified general composite implicit iteration process is used to study the convergence of a finite family of asymptotically nonexpansive mappings. Weak and strong convergence theorems have been proved, in the framework of a Banach space. MSC: 47H09, 47H10.
Author:Rajshree Dewangan , Balwant Singh Thakur , Mihai Postolache
Data Source:[J].Journal of Inequalities and Applications(IF 0.822), 2014, Vol.2014 (1), pp.1-11Springer
Abstract:In this paper, we propose a new hybrid iteration for a finite family of asymptotically strictly pseudocontractive mappings. We also prove that such a sequence converges strongly to a common fixed point of a finite family of asymptotically strictly pseudocontractive mappings. Resu...
Author:Dipti Thakur , Balwant Singh Thakur , Mihai Postolache
Data Source:[J].Journal of Inequalities and Applications(IF 0.822), 2014, Vol.2014 (1), pp.1-15Springer
Abstract:The purpose of this paper is to introduce a new three step iteration scheme for approximation of fixed points of the nonexpansive mappings. We show that our iteration process is faster than all of the Picard, the Mann, the Agarwal et al. , and the Abbas et al. iteration processes...
Author:Dipti Thakur , Balwant Singh Thakur , Mihai Postolache
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2015, Vol.2015 (1), pp.1-12Springer
Abstract:In this paper, we prove strong and weak convergence theorems for a mapping defined on a bounded, closed and convex subset of a uniformly convex Banach space, satisfying the RCSC condition. This condition was introduced by Karapınar (Dynamical Systems and Methods, 2012). We f...
Author:Balwant Singh Thakur , Mohammad Saeed Khan , Shin Min Kang
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2013, Vol.2013 (1), pp.1-15Springer
Abstract:The aim of this work is to study a system of generalized mixed variational inequalities, existence and approximation of its solution using the resolvent operator technique. We further propose an algorithm which converges to its solution and common fixed points of two Lipschitzian...
Author:Balwant Singh Thakur , Mihai Postolache
Data Source:[J].Journal of Inequalities and Applications(IF 0.822), 2013, Vol.2013 (1), pp.1-13Springer
Abstract:In this paper, we consider a new class of generalized extended nonlinear quasi-variational inequality problems involving set-valued relaxed monotone operators and establish its equivalence with the fixed point problem. We study criteria for existence of their solutions. Iterative...
Author:Balwant Singh Thakur , Jong Soo Jung
Data Source:[J].Fixed Point Theory and Applications(IF 1.866), 2007, Vol.2007 (1), pp.1-15Springer
Abstract:Strong and weak convergence theorems for multistep iterative scheme with errors for finite family of asymptotically nonexpansive mappings are established in Banach spaces. Our results extend and improve the corresponding results of Chidume and Ali (2007), Cho et al. (2004), Khan ...

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×